# SDR HALA9900251

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47715
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HNL - FLT 45 - NR 3 TIRE BLEW OUT DURING TAXI FOR TAKEOFF.  REMOVED AND REPLACED NR 3 MAIN TIRE AND PRECAUTIONARY CHANGED NR 4 MAIN TIRE ASSY.  BRAKE VISUAL CHECK OK.  TIRE PRESSURE CHECKED OK.  (X)
